# SDR AU960965

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208
- Engine: Pwa PT6A114
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 8A0900046
- Condition: Incorrect Repair
- Location: Lg Ext-Retract S
- Component: 8000
- Stage of operation: TO
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR FLOAT RETRACTION ACTUATOR LEAKING FROM `UP' PRESSURE HOSE - LOSS OF HYDRAULIC FLUID - INVESTIGATION FOUNDTHAT HOSE BRAIDING HAD BEEN DAMAGED SOME TIME PREVIOUSLY AND DAMAGE HAD BEEN REPAIRED WITH AN UNKNOWN BLACK SUBSTANCE AND WRAPPED WITH PVC TAPE - SUSPECT DAMAGE AND REPAIR DONE DURING  FLOAT ASSEMBLY - THIS AIRCRAFT IS FITTED WITH WIPLINE FLOATS - PERSONNEL/MAINTENANCE ERROR - UNAPPROVED REPAIR
